# SDR SIMA2012009007

- Difficulty date: January 5, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 3,795 hours, 16,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT 3794, FIRST OFFICER’S FLASHLIGHT WAS MISSING.  CREW FOUND FLASHLIGHT AND REINSTALLING AS REQUIRED. THE AIRCRAFT WAS RETURNED TO SERVICE.
